# SDR IPXA10M61474

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Engine: Pwa PW4460
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS INOP M431102.  CLEANED AND LUBED CONNECTOR P1-1756B AND RESECURED BACKSHELL, EMERGENCY LIGHTS.  OPS CK NORMAL IAW MM 33-51-01-5.
